# SDR GTIA2021020835586

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 16,772 hours, 7,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEEKLY FOUND FWD L EMERGENCY EXIT DOOR ASSIST BOTTLE LOW-SERVICED FWD L EMER EXIT DOOR ASSIST BOTTLE IAW AMM 52-10-00 NO LEAKS NOTED
